Linear distributional differential equations in the space of regulated functions

Martin Pelant; Milan Tvrdý

Mathematica Bohemica (1993)

  • Volume: 118, Issue: 4, page 379-400
  • ISSN: 0862-7959

Abstract

top
In the paper existence and uniqueness results for the linear differential system on the interval [0,1] A 1 ( A 0 x ) ' - A 2 ' x = f ' with distributional coefficients and solutions from the space of regulated functions are obtained.

How to cite

top

Pelant, Martin, and Tvrdý, Milan. "Linear distributional differential equations in the space of regulated functions." Mathematica Bohemica 118.4 (1993): 379-400. <http://eudml.org/doc/29312>.

@article{Pelant1993,
abstract = {In the paper existence and uniqueness results for the linear differential system on the interval [0,1] $A_1(A_0x)^\{\prime \}-A^\{\prime \}_2x=f^\{\prime \}$ with distributional coefficients and solutions from the space of regulated functions are obtained.},
author = {Pelant, Martin, Tvrdý, Milan},
journal = {Mathematica Bohemica},
keywords = {Perron-Stieltjes integral; Kurzweil integral; distributional coefficients; regulated functions; generalized linear differential equation; existence; uniqueness; variation-of-constants formula; distribution; Perron-Stieltjes integral; Kurzweil integral; distributional coefficients; regulated functions; generalized linear differential equation; existence; uniqueness; variation-of-constants formula},
language = {eng},
number = {4},
pages = {379-400},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Linear distributional differential equations in the space of regulated functions},
url = {http://eudml.org/doc/29312},
volume = {118},
year = {1993},
}

TY - JOUR
AU - Pelant, Martin
AU - Tvrdý, Milan
TI - Linear distributional differential equations in the space of regulated functions
JO - Mathematica Bohemica
PY - 1993
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 118
IS - 4
SP - 379
EP - 400
AB - In the paper existence and uniqueness results for the linear differential system on the interval [0,1] $A_1(A_0x)^{\prime }-A^{\prime }_2x=f^{\prime }$ with distributional coefficients and solutions from the space of regulated functions are obtained.
LA - eng
KW - Perron-Stieltjes integral; Kurzweil integral; distributional coefficients; regulated functions; generalized linear differential equation; existence; uniqueness; variation-of-constants formula; distribution; Perron-Stieltjes integral; Kurzweil integral; distributional coefficients; regulated functions; generalized linear differential equation; existence; uniqueness; variation-of-constants formula
UR - http://eudml.org/doc/29312
ER -

References

top
  1. Antosik P., Ligęza J., Products of measures and functions of bounded variation, Proceedings of the conf. on generalized functions and operational calculus, Varna 1975 (1979), 20-26. (1975) MR0547326
  2. Atkinson F. V., Discrete and Continuous Boundary Value Problems, Academic Press, New York-London, 1964. (1964) MR0176141
  3. Aumann G., Reelle Funktionen, Springer-Verlag, Berlin-Heidelberg-New York, 1969. (1969) Zbl0181.05801MR0061652
  4. Fraňková D., Regulated functions, Mathematica Bohemica 116(1991), 20-59. (1991) MR1100424
  5. Halperin I., Introduction to the Theory of Distributions, University of Toronto Press, Toronto, 1952. (1952) Zbl0046.12603MR0045933
  6. Hildebrandt T.H., Introduction to the Theory of Integration, Academic Press, New York-London, 1963. (1963) Zbl0112.28302MR0154957
  7. Hönig Ch.S., Volterra-Stieltjes Integral Equations, Mathematics Studies 16, North-Holland, Amsterdam, 1975. (1975) MR0499969
  8. Kurzweil J., Generalized ordinary differential equations and continuous dependence on a parameter, Czech. Math. J. 7 (82) (1957), 418-449. (1957) Zbl0090.30002MR0111875
  9. Kurzweil J., Linear Differential Equations with Distributions as Coefficients, Bull. Acad. Polon. Sci. Ser. math. astr. et phys. 7 (1959), 557-560. (1959) Zbl0117.34401MR0111887
  10. Kurzweil J., Nichtabsolut konvergente Integrale, BSB B.G.Teubner Verlagsgesselschaft, Leipzig, 1980. (1980) Zbl0441.28001MR0597703
  11. Ligęza J., On generalized solutions of linear differential equations of order n, Prace Mat., Uniw. Sląski v Katowicach 3 (1973), 101-108. (1973) MR0326038
  12. Ligęza J., On distributional solutions of some systems of linear differential equations, Časopis pěst. mat. 102 (1977), 37-41. (1977) MR0460757
  13. Ligęza J., Weak Solutions of Ordinary Differential Equations, Uniwersytet Sląski, Katowice, 1986. (1986) MR0868863
  14. Ligęza J., Existence and uniqueness of distributional solutions of ordinary differential equations in the class of regulated functions, EQUADIFF 7 - Enlarged Abstracts (7th Czechoslovak Conference on Differential Equations and Their Applications, Praha) (1989), 48-50. (1989) 
  15. Pandit S.G., Deo S.G., Differential Equations Involving Impulses, Lecture Notes in Mathematics, 954, Springer-Verlag, Berlin-Heidelberg-New York, 1982. (1982) 
  16. Persson J., Linear distribution differential equations, Comment.Math. Univ.St.Pauli 33 (1984), 119-126. (1984) Zbl0552.34004MR0741385
  17. Persson J., Fundamental theorems for linear measure differential equations, Mathematica Scandinavica 62 (1988), 19-43. (1988) Zbl0642.34004MR0961581
  18. Pfaff R., Gewöhnliche lineare Differentialgleichungen n-ter Ordnung mit Distributionskoeffizienten, Proc. Roy. Soc. Edinburgh 85A (1980), 291-298. (1980) Zbl0424.34011MR0574022
  19. Pfaff R., Generalized systems of linear differential equations, Proc. Roy. Soc. Edinburgh 89A (1981), 1-14. (1981) Zbl0475.34005MR0628123
  20. Rudin W., Functional Analysis, McGraw-Hill, New York, 1973. (1973) Zbl0253.46001MR0365062
  21. Saks S., Theory of the Integral, Monografie Matematyczne, Warszawa-Lwów, 1937. (1937) Zbl0017.30004
  22. Schwabik Š., Generalized Differential Equations (Fundamental Results), Rozpravy ČSAV, řada MPV, 95 (6), Academia, Praha, 1985. (1985) Zbl0594.34002MR0823224
  23. Schwabik Š., Generalized Differential Equations (Special Results), Rozpravy ČSAV, řada MPV, 99 (3), Academia, Praha, 1989. (1989) Zbl0821.34002MR1002180
  24. Schwabik Š., Linear operators in the space of regulated functions, Mathematica Bohemica 117 (1992), 79-92. (1992) Zbl0790.47023MR1154057
  25. Schwabik Š., Tvrdý M., Vejvoda O., Differential and Integral Equations: Boundary Value Problems and Adjoints, Academia and D. Reidel, Praha and Dordrecht, 1979. (1979) MR0542283
  26. Tvrdý M., Regulated functions and the Perron-Stieltjes integral, Časopis pěst. mat. 114 (1989), 187-209. (1989) MR1063765
  27. Tvrdý M., Generalized differential equations in the space of regulated functions (Boundary value problems and controllability), Mathematica Bohemica 116(1991), 225-244. (1991) Zbl0744.34021MR1126445
  28. Ward A J., 10.1007/BF01180442, Math.Zeitschr. 41 (1936), 578-604. (1936) Zbl0014.39702MR1545641DOI10.1007/BF01180442
  29. Zavalishchin S.G., Sesekin A.N., Impulse Processes, Models and Applications, (in Russian), Nauka, Moscow, 1991. (1991) MR1126685

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.